Malliavin differentiability of solutions of rough differential equations

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


In this paper we study rough differential equations driven by Gaussian rough paths from the viewpoint of Malliavin calculus. Under mild assumptions on coefficient vector fields and underlying Gaussian processes, we prove that solutions at a fixed time are smooth in the sense of Malliavin calculus. Examples of Gaussian processes include fractional Brownian motion with Hurst parameter larger than 1/4.

Original languageEnglish
Pages (from-to)1566-1584
Number of pages19
JournalJournal of Functional Analysis
Issue number5
Publication statusPublished - Sept 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'Malliavin differentiability of solutions of rough differential equations'. Together they form a unique fingerprint.

Cite this